# SDR UIEA2017110902212

- Difficulty date: December 10, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,789 hours, 16,233 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rub Strip
- Part number: 224233587
- Condition: Worn
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LT CORE COWL FAIRING ASSY INTERIOR SURFACE AFT UPPER SECTION RUBSTRIP FOUND WORN.  THE RUB STRIP WAS REMOVED AND REPLACED IAW SRM 51-40-02 REV 105.
